# SDR USAA2013103100002

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 40,134 hours, 14,742 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: BA9848
- Condition: Faulted
- Location: Lavatory
- Part time: 20,034 hours, 10,224 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, CREW RECEIVED STATUS MESSAGE FOR SMOKE DETECTOR.  MAINTENANCE REPLACED LAVATORY "D" SMOKE DETECTOR IAW 26-17-15-400-001-A.  OPS CHECKED NORMAL.
